MathSciNet Relay Station
MathSciNet bibliographic data
MR2651859 76M25 (65L99)
Idrees, M.; Islam, S.; Haq, Sirajul; Islam, Sirajul Application of the optimal homotopy asymptotic method to squeezing flow. Comput. Math. Appl. 59 (2010), no. 12, 3858–3866.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement